NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"gdaftrnun doctors, bin feeling funny, went to d hospital n did malaria n PT .d PT was -ve with traces of malaria. doh Doc Idris told me i did d PT quit too early as today is jxt 9 days after my ovulation.my bp was high so I was given a mild antidepressants. now my eyes look so pale n tired.kind of whitish, I sweat n wen I try to fan mysef an cold@ same times n bin having constipation since ystrday. pls what do ds symptoms suggest. n pls wat causes high bp. tnk u."

    User Avatar
    A Invalid date year old female asked:
    3 years ago
    gdaftrnun doctors, bin feeling funny, went to d hospital n did malaria n PT .d PT was -ve with traces of malaria. doh Doc Idris told me i did d PT quit too early as today is jxt 9 days after my ovulation.my bp was high so I was given a mild antidepressants. now my eyes look so pale n tired.kind of whitish, I sweat n wen I try to fan mysef an cold@ same times n bin having constipation since ystrday. pls what do ds symptoms suggest. n pls wat causes high bp. tnk u.
    Dr. Gabriel A answered:
    3 years ago
    Hello. What you're feeling could be the actual symptoms of malaria or it could be due to a low blood level, don't know whether you checked your blood level. However if these symptoms started after using the drugs for the bp then the drugs could be the cause. Was the pregnancy test blood ir urine?
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app